# SDR VNAA0501014

- Difficulty date: January 17, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 2,032 hours, 1,999 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL INTO PHL THE FLAPS STUCK AT 30 DEGREES WHEN THE CREW OF FLIGHT 2304 SELECTED FLAPS 45.  THE FLIGHT LANDED UNEVENTFULLY.  PSA MAINTENANCE RESET CIRCUIT BREAKERS AND CYCLED THE FLAPS IAW BOMBARDIER SERVICE LETTER RJ-SL-00-001.  THE FLAP SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
